Measure of Departure from Partial Symmetry for Square Contingency Tables
Yusuke Saigusa1, Kouji Tahata1 & Sadao Tomizawa1 Show affiliations
- Tokyo University of Science, Japan
Journal of Mathematics and Statistics, Volume 12, Issue 3, pp. 152–156 · doi.org/10.3844/jmssp.2016.152.156
Abstract
For square contingency tables, the present paper newly considers the partial symmetry model which indicates that there is a symmetric structure of probabilities for at least one of pairs of symmetric cells. It also proposes the measure to express the degree of departure from the partial symmetry model. Examples are given.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Saigusa, Y., Tahata, K. & Tomizawa, S. (2016). Measure of Departure from Partial Symmetry for Square Contingency Tables. Journal of Mathematics and Statistics, 12(3), 152–156. https://doi.org/10.3844/jmssp.2016.152.156
- Licence
- CC BY 3.0
- Issue
- Volume 12, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
